# SDR DL72S961295

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corrosion
- Location: Fs 480-496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE SKIN AT FS 496 AND S-27R.  THE CUTOUT FOR THE CORROSION MEASURED 1.25 IB/OB AND 2.75 FORE/AFT.  IN ADDITION, AN INTERNAL REPAIR DOUBLER PREVIOUSLY INSTALLED PER 207602-14 WAS REMOVED JUST FWD OF THE NEW CUTOUT.  THE PREVIOUS CUTOUT RUNS FROM S-28R TO THE S-26R LAP AND FROM FS 480 SPLICE AFT TO APPROX FS 490.  REPAIRED PER DAL ER/A 303236-14, REV A.
